# SDR 2008UALA03498

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 38,689 hours, 14,241 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D2913510100060
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW HYDRAULIC SYSTEM FAILURE.  FLIGHT DIVERTED.  NR 2 EDP FAILURE.  REPLACED NR 2 ENG HYD PUMP, SERVICED HYD TO FULL, LEAKS CHECKED GOOD.
